×

zbMATH — the first resource for mathematics

A characterization of cancellable k-ary structures. (English) Zbl 0306.08001

MSC:
08A05 Structure theory of algebraic structures
08Axx Algebraic structures
08B20 Free algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Lovász, Operations with structures,Acta Math. Acad. Sci. Hungar. 18 (1967), 321–328. · Zbl 0174.01401
[2] L. Lovász, On the cancellation law among finite relational structures,Period. Math. Hungar. 1 (1971), 145–156. · Zbl 0223.08002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.